Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cereal good for diabetic patients ?

what is the cereal good for diabetic patients?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  Anonymous's Response
's  Response

You need to have a balanced diet. Go by the glycemic index, if the carbohydrate content is more in any food tehn avoid it or have it in minimal amounts. Otherwise follow the normal guidelines of  Low Fat, Low Sugar, Low Salt, Plenty of Fruit and Vegetables, and Plenty of Complex Carbohydrates (wholemeal bread, potatoes, grains, beans, peas, and other starchy foods).

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i want to ask you whether the diabities decease is curable in india or not, becaus there is one of my relatives in afghanistan he has bad situation and according to doctors his liver is damaged. please tell me your suggestion what to do? whether bring the patient in india or it would be curable in my hometown?

doctor1 MD

HI we just found out my dads blood sugar is to high it is about 190 when he was tested.Yes he is very over wheight. I would like to know what would be good for him to eat to help keep his sugar down and to lose weight . Yes he is take meds to lower it.

doctor1 MD

Respected sir, my self Mohan charan mahanta,age 36 yr. I was operated pancrease stone in 2014.After one yr i was found as diabetic patient .what will be my treatment sir.now continue medicine.which is better for me insulin or medicine.i was remove gall bladder stone also in 2012.pl give me yr good advice sir.

Recent questions on  Diabetes

doctor1 MD

Often lately, I've been rather light-headed and drained of energy after eating lunch (when I mostly notice it) right about 1 - 2 hours after eating. I'm currently overweight and concerned about blood sugar levels, and diabetes but, that all checked out okay on my last fasting lab 3 months ago. What could be the cause??

                                                                 

doctor1 MD

hi maam. I am Mrs jaggi From Raipur.My father who is 57 yrs of age has lichen planus in his oral cavity from past 2 yrs.angioplasty done 2wice .presently on tab. Family history : has 3 children and 1 brother and 5 sisters.Appetitite is sound and has sound sleep and no change in weight ,no diabetes and no asthma.Please Suggest medication as well as precaution for the same.

doctor1 MD

Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot

doctor1 MD

I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.